# SDR MASA2017030512646

- Difficulty date: March 5, 2017
- Submitted: March 5, 2017
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 9,631 hours, 7,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 CEILING LEVEL EMERGENCY FLOODLIGHT INOP. PLACED ON MEL
